# SDR AALA20140502003

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 43,978 hours, 17,868 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK BECAME DISLODGED DURING OPENING OF LT NR 1 DOOR.  SLIDE PACK FELL OUT & DID NOT DEPLOY.  REPLACED LT NR 1 ENTRY DOOR SLIDE, OPERATIONS CHECKED NORMAL.
